Valid HTML 4.0! Valid CSS!
%%% -*-BibTeX-*-
%%% ====================================================================
%%%  BibTeX-file{
%%%     author          = "Nelson H. F. Beebe",
%%%     version         = "1.00",
%%%     date            = "08 May 2018",
%%%     time            = "15:41:31 MDT",
%%%     filename        = "siamjmathdatasci.bib",
%%%     address         = "University of Utah
%%%                        Department of Mathematics, 110 LCB
%%%                        155 S 1400 E RM 233
%%%                        Salt Lake City, UT 84112-0090
%%%                        USA",
%%%     telephone       = "+1 801 581 5254",
%%%     FAX             = "+1 801 581 4148",
%%%     URL             = "http://www.math.utah.edu/~beebe",
%%%     checksum        = "11386 506 1979 19811",
%%%     email           = "beebe at math.utah.edu, beebe at acm.org,
%%%                        beebe at computer.org (Internet)",
%%%     codetable       = "ISO/ASCII",
%%%     keywords        = "BibTeX; bibliography; SIAM Journal on
%%%                        Mathematics of Data Science; SIMODS",
%%%     license         = "public domain",
%%%     supported       = "yes",
%%%     docstring       = "This is a COMPLETE bibliography of
%%%                        publications in the SIAM Journal on
%%%                        Mathematics of Data Science (CODEN SJMDAQ,
%%%                        ISSN 2577-0187) which began publishing with
%%%                        volume 1 in 2019.
%%%
%%%                        The journal has World Wide Web sites at
%%%
%%%                            https://epubs.siam.org/journal/sjmdaq
%%%                            https://epubs.siam.org/loi/sjmdaq
%%%
%%%                        At version 1.00, the COMPLETE year coverage
%%%                        looked like this:
%%%
%%%                             2019 (  19)
%%%
%%%                             Article:         19
%%%
%%%                             Total entries:   19
%%%
%%%                        Spelling has been verified with the UNIX
%%%                        spell and GNU ispell programs using the
%%%                        exception dictionary stored in the companion
%%%                        file with extension .sok.
%%%
%%%                        BibTeX citation tags are uniformly chosen
%%%                        as name:year:abbrev, where name is the
%%%                        family name of the first author or editor,
%%%                        year is a 4-digit number, and abbrev is a
%%%                        3-letter condensation of important title
%%%                        words. Citation tags were automatically
%%%                        generated by software developed for the
%%%                        BibNet Project.
%%%
%%%                        In this bibliography, entries are sorted in
%%%                        publication order within each journal,
%%%                        using bibsort -byvolume.
%%%
%%%                        The checksum field above contains a CRC-16
%%%                        checksum as the first value, followed by the
%%%                        equivalent of the standard UNIX wc (word
%%%                        count) utility output of lines, words, and
%%%                        characters.  This is produced by Robert
%%%                        Solovay's checksum utility.",
%%%  }
%%% ====================================================================
%% Provide a fallback of Polish ogonok accent to cedilla if necessary
@Preamble{
      "\ifx \undefined \k       \let \k = \c                     \fi"
    # "\ifx \undefined \mathbb  \def \mathbb  #1{{\bf #1}}       \fi"
    # "\ifx \undefined \mathbf  \def \mathbf  #1{{\bf #1}}       \fi"
    # "\ifx \undefined \mathcal \def \mathcal #1{{\cal #1}}      \fi"
    # "\ifx \undefined \ocirc   \def \ocirc   #1{{\accent'27#1}} \fi"
}

%%% ====================================================================
%%% Acknowledgement abbreviations:
@String{ack-nhfb = "Nelson H. F. Beebe,
                    University of Utah,
                    Department of Mathematics, 110 LCB,
                    155 S 1400 E RM 233,
                    Salt Lake City, UT 84112-0090, USA,
                    Tel: +1 801 581 5254,
                    FAX: +1 801 581 4148,
                    e-mail: \path|beebe@math.utah.edu|,
                            \path|beebe@acm.org|,
                            \path|beebe@computer.org| (Internet),
                    URL: \path|http://www.math.utah.edu/~beebe/|"}

%%% ====================================================================
%%% Journal abbreviations:
@String{j-SIAM-J-MATH-DATA-SCI  = "SIAM Journal on Mathematics of Data Science"}

%%% ====================================================================
%%% Bibliography entries.
@Article{Kolda:2019:ISJ,
  author =       "Tamara G. Kolda",
  title =        "Introduction to {SIAM Journal on Mathematics of Data
                 Science (SIMODS)}",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "1--7",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/19N974701",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Bolcskei:2019:OAS,
  author =       "Helmut B{\"o}lcskei and Philipp Grohs and Gitta
                 Kutyniok and Philipp Petersen",
  title =        "Optimal Approximation with Sparsely Connected Deep
                 Neural Networks",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "8--45",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M118709X",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Aberdam:2019:MLS,
  author =       "Aviad Aberdam and Jeremias Sulam and Michael Elad",
  title =        "Multi-Layer Sparse Coding: The Holistic Way",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "46--77",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1183352",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Montanelli:2019:NEB,
  author =       "Hadrien Montanelli and Qiang Du",
  title =        "New Error Bounds for Deep {ReLU} Networks Using Sparse
                 Grids",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "78--92",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1189336",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Trillos:2019:VLN,
  author =       "Nicolas Garcia Trillos",
  title =        "Variational Limits of {$k$-NN} Graph-Based Functionals
                 on Data Clouds",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "93--120",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1188999",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Anderson:2019:RD,
  author =       "Paul Anderson and Timothy Chartier and Amy Langville",
  title =        "The Rankability of Data",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "121--143",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1183595",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Udell:2019:WBD,
  author =       "Madeleine Udell and Alex Townsend",
  title =        "Why Are Big Data Matrices Approximately Low Rank?",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "144--160",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1183480",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Alaoui:2019:DPD,
  author =       "Ahmed {El Alaoui} and Aaditya Ramdas and Florent
                 Krzakala and Lenka Zdeborov{\'a} and Michael I.
                 Jordan",
  title =        "Decoding from Pooled Data: Sharp Information-Theoretic
                 Bounds",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "161--188",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1183339",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Arras:2019:SSO,
  author =       "Benjamin Arras and Markus Bachmayr and Albert Cohen",
  title =        "Sequential Sampling for Optimal Weighted Least Squares
                 Approximations in Hierarchical Spaces",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "189--207",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1189749",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Gao:2019:GPLa,
  author =       "Tingran Gao and Shahar Z. Kovalsky and Ingrid
                 Daubechies",
  title =        "{Gaussian} Process Landmarking on Manifolds",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "208--236",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1184035",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/bibnet/authors/d/daubechies-ingrid.bib;
                 http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Gao:2019:GPLb,
  author =       "Tingran Gao and Shahar Z. Kovalsky and Doug M. Boyer
                 and Ingrid Daubechies",
  title =        "{Gaussian} Process Landmarking for Three-Dimensional
                 Geometric Morphometrics",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "1",
  pages =        "237--267",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1203481",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:14 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/bibnet/authors/d/daubechies-ingrid.bib;
                 http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Tudisco:2019:NSM,
  author =       "Francesco Tudisco and Desmond J. Higham",
  title =        "A Nonlinear Spectral Method for {Core--Periphery}
                 Detection in Networks",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "2",
  pages =        "269--292",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1183558",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:16 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Benson:2019:THE,
  author =       "Austin R. Benson",
  title =        "Three Hypergraph Eigenvector Centralities",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "2",
  pages =        "293--312",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1203031",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:16 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Linderman:2019:CSP,
  author =       "George C. Linderman and Stefan Steinerberger",
  title =        "Clustering with {$t$-SNE}, Provably",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "2",
  pages =        "313--332",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1216134",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:16 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Veldt:2019:MCO,
  author =       "Nate Veldt and David F. Gleich and Anthony Wirth and
                 James Saunderson",
  title =        "Metric-Constrained Optimization for Graph Clustering
                 Algorithms",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "2",
  pages =        "333--355",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1217152",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:16 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Yuan:2019:MSH,
  author =       "Baichuan Yuan and Hao Li and Andrea L. Bertozzi and P.
                 Jeffrey Brantingham and Mason A. Porter",
  title =        "Multivariate Spatiotemporal {Hawkes} Processes and
                 Network Reconstruction",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "2",
  pages =        "356--382",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1226993",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:14:16 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Chi:2019:RTC,
  author =       "Eric C. Chi and Stefan Steinerberger",
  title =        "Recovering Trees with Convex Clustering",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "3",
  pages =        "383--407",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M121099X",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:26:03 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Luke:2019:OSM,
  author =       "D. Russell Luke and Shoham Sabach and Marc Teboulle",
  title =        "Optimization on Spheres: Models and Proximal
                 Algorithms with Computational Performance Comparisons",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "3",
  pages =        "408--445",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M1193025",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:26:03 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

@Article{Malgouyres:2019:MCS,
  author =       "Fran{\c{c}}ois Malgouyres and Joseph Landsberg",
  title =        "Multilinear Compressive Sensing and an Application to
                 Convolutional Linear Networks",
  journal =      j-SIAM-J-MATH-DATA-SCI,
  volume =       "1",
  number =       "3",
  pages =        "446--475",
  month =        "????",
  year =         "2019",
  CODEN =        "SJMDAQ",
  DOI =          "https://doi.org/10.1137/18M119834X",
  ISSN =         "2577-0187",
  bibdate =      "Fri Aug 23 06:26:03 MDT 2019",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/siamjmathdatasci.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "SIAM Journal on Mathematics of Data Science",
  journal-URL =  "https://epubs.siam.org/simods",
  onlinedate =   "January 2019",
}

%%% [23-Aug-2019] TO DO: check incomplete v1n3